Loading ...
Sorry, an error occurred while loading the content.

Question?? (Mouth Sores / Grace)

Expand Messages
  • Nancy Swanson
    ... Good morning, Grace. The Big Sis had sores in her mouth similar to yours when she did the Combo the first time (three months ago). She was pulled off the
    Message 1 of 1 , May 1, 2000
    • 0 Attachment
      Grace Shonts wrote:
      >
      > I have some terrible sores in my mouth along the gums. Anyone else experience this? From the Hep C or the Combo? What can I do? They are really painful. I have used everything from mouth wash, Dr Tichinors to an Oral B rinse from the pharmacist.

      Good morning, Grace.

      The Big Sis had sores in her mouth similar to yours when she did the
      Combo the first time (three months ago). She was pulled off the Combo,
      had transfusions to build herself back up, and is now on her second
      attempt at the Combo.

      In this second attempt at the Combo, she is taking a lower dosage of
      Ribavirin (2 vs. 5 taken the first time), and she does not have the
      mouth sores.

      Logical minds that we have, we chalk the mouth sores up to the
      Ribavirin. It is one of the noted side effects.

      The Sis just rode it out, so I don't have any suggestions to offer in
      terms of what you can do for them. I, too, will be looking for
      responses from the others.

      Aside from the mouth sores, how are you doing, Grace?

      The Sis had her full panel drawn last Thursday. After eight weeks
      (second attempt), and given that she is only taking 400 mg. of Ribavirin
      (along with the three shots weekly), her doctor was shocked at the
      results. "Virus free". She continues to have problems with her RBCs,
      and I guess we have to look at some options to boost that area. Any
      suggestions??

      Hang in there. I know it isn't easy.

      Nancy (aka the Little Sis)
    Your message has been successfully submitted and would be delivered to recipients shortly.